# SDR 99T64R515EWA

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Lightning Strike
- Location: Nr 4 Engine
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  THREE LIGHTNING STRIKES, RIGHT FAN REV. TRAILING EDGE OUTER SECTION MIDDLE AND BOTTOM NR 4 ENGINE.  (EO).  BLENDED THE EDGE OF THE LIGHTNING STRIKES, SMOOTH, ALODINED AND FINISHED PER FACTORY SPECS.   IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO 99-174 WITH APPROVED 8110-3 DATED 10-6-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
